# SDR SWAA2022091352331

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 36,023 hours, 21,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EXIT SIGN DAMAGED / [01] REMOVED AND REPLACED AFT RT EMERGENCY EXIT SIGN PER AMM 33-51-03
